# SDR DALA13016050931

- Difficulty date: April 6, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 64,448 hours, 49,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FWD WEB OF NOSE GEAR WHEEL WELL.  REMOVED WEB. INSTALLED REPLACEMENT WEB IAW ERA 513701-14, REV ORIG.
